# SDR UIEA2011031600183

- Difficulty date: March 16, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 46,123 hours, 7,986 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND CRACK DAMAGE ON THE RIB OF LT WING OTBD T/E AFTER FLAP AT WBL 549.935.  (REPAIR IAW EI NR. T2011A57B-597, REV. 00.)
